Alert archive / Oklahoma / Wind Advisories in 2008
Wind Advisory 41, NWS Norman, OK
NWS Norman, OK issued this wind advisory at Nov 29, 2008, 2:52 PM CST for 48 counties in Oklahoma; 8 counties in Texas. It took effect at Nov 30, 2008, 12:24 AM CST. It was in force for 18 hr.
The area
The counties it named.
The facts
- Issued
- Nov 29, 2008, 2:52 PM CST (20:52 UTC)
- In effect from
- Nov 30, 2008, 12:24 AM CST
- Expired
- Nov 30, 2008, 6:00 PM CST
- In force
- 18 hr
- Issued by
- NWS Norman, OK
All 56 counties
Alfalfa County, OK, Atoka County, OK, Beckham County, OK, Blaine County, OK, Bryan County, OK, Caddo County, OK, Canadian County, OK, Carter County, OK, Cleveland County, OK, Coal County, OK, Comanche County, OK, Cotton County, OK, Custer County, OK, Dewey County, OK, Ellis County, OK, Garfield County, OK, Garvin County, OK, Grady County, OK, Grant County, OK, Greer County, OK, Harmon County, OK, Harper County, OK, Hughes County, OK, Jackson County, OK, Jefferson County, OK, Johnston County, OK, Kay County, OK, Kingfisher County, OK, Kiowa County, OK, Lincoln County, OK, Logan County, OK, Love County, OK, Major County, OK, Marshall County, OK, McClain County, OK, Murray County, OK, Noble County, OK, Oklahoma County, OK, Payne County, OK, Pontotoc County, OK, Pottawatomie County, OK, Roger Mills County, OK, Seminole County, OK, Stephens County, OK, Tillman County, OK, Washita County, OK, Woods County, OK, Woodward County, OK, Archer County, TX, Baylor County, TX, Clay County, TX, Foard County, TX, Hardeman County, TX, Knox County, TX, Wichita County, TX, Wilbarger County, TX
The radar
The Norman radar (KTLX), 81 km from the middle of the area, began a volume at 20:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 8.9 hours before the alert went out and 67 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 779 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 4 m²/s²
- 0-3 km storm-relative helicity
- 57 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS74 KOUN 292052 NPWOUN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORMAN OK 252 PM CST SAT NOV 29 2008 ...STRONG WINDS EXPECTED OVER WESTERN OKLAHOMA SUNDAY... .A STRONG PRESSURE GRADIENT BETWEEN HIGH PRESSURE OVER THE CENTRAL ROCKIES AND LOW PRESSURE OVER MISSOURI WILL RESULT IN STRONG WINDS OVER MUCH OF WESTERN OKLAHOMA SUNDAY. OKZ004>006-009>011-014>016-021-022-033>036-300500- /O.NEW.KOUN.WI.Y.0041.081130T1600Z-081130T2300Z/ HARPER-WOODS-ALFALFA-ELLIS-WOODWARD-MAJOR-ROGER MILLS-DEWEY- CUSTER-BECKHAM-WASHITA-HARMON-GREER-KIOWA-JACKSON- INCLUDING THE CITIES OF...BUFFALO...ALVA...CHEROKEE...ARNETT... WOODWARD...FAIRVIEW...CHEYENNE...TALOGA...WEATHERFORD...CLINTON... ELK CITY...SAYRE...CORDELL...HOLLIS...MANGUM...HOBART...ALTUS 252 PM CST SAT NOV 29 2008 ...WIND ADVISORY IN EFFECT FROM 10 AM TO 5 PM CST SUNDAY... THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 AM TO 5 PM CST SUNDAY. STRONG NORTHWEST WINDS ARE EXPECTED OVER WESTERN OKLAHOMA SUNDAY. SUSTAINED SPEEDS OF 30 TO 35 MPH ARE EXPECTED WITH GUSTS OVER 40 MPH POSSIBLE. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OVER 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
4 follow-up statements
000 WWUS74 KOUN 300624 NPWOUN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORMAN OK 1224 AM CST SUN NOV 30 2008 ...STRONG WINDS EXPECTED IN OKLAHOMA TODAY... .A STRONG PRESSURE GRADIENT BETWEEN HIGH PRESSURE OVER THE CENTRAL ROCKIES AND LOW PRESSURE OVER MISSOURI WILL RESULT IN STRONG WINDS TODAY. OKZ007-008-012-013-017>020-023>031-037>041-044>046-050-TXZ083>086- 090-301430- /O.EXB.KOUN.WI.Y.0041.081130T1400Z-081201T0000Z/ GRANT-KAY-GARFIELD-NOBLE-BLAINE-KINGFISHER-LOGAN-PAYNE-CADDO- CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-POTTAWATOMIE- SEMINOLE-TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-COTTON-JEFFERSON- CARTER-LOVE-HARDEMAN-FOARD-WILBARGER-WICHITA-CLAY- INCLUDING THE CITIES OF...MEDFORD...PONCA CITY...ENID...PERRY... WATONGA...KINGFISHER...GUTHRIE...STILLWATER...ANADARKO...YUKON... EL RENO...MUSTANG...OKLAHOMA CITY...CHANDLER...CHICKASHA... PURCELL...NORMAN...MOORE...SHAWNEE...SEMINOLE...FREDERICK... LAWTON...DUNCAN...PAULS VALLEY...SULPHUR...WALTERS...WAURIKA... ARDMORE...MARIETTA...QUANAH...CHILLICOTHE...CROWELL...VERNON... WICHITA FALLS...HENRIETTA 1224 AM CST SUN NOV 30 2008 ...WIND ADVISORY IN EFFECT FROM 8 AM THIS MORNING TO 6 PM CST THIS AFTERNOON... SUSTAINED WIND SPEEDS 30 TO 35 MPH ARE EXPECTED. GUSTS WILL EXCEED 40 MPH BY MIDDAY. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OVER 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ OKZ004>006-009>011-014>016-021-022-033>036-301430- /O.EXT.KOUN.WI.Y.0041.081130T1400Z-081201T0000Z/ HARPER-WOODS-ALFALFA-ELLIS-WOODWARD-MAJOR-ROGER MILLS-DEWEY- CUSTER-BECKHAM-WASHITA-HARMON-GREER-KIOWA-JACKSON- INCLUDING THE CITIES OF...BUFFALO...ALVA...CHEROKEE...ARNETT... WOODWARD...FAIRVIEW...CHEYENNE...TALOGA...WEATHERFORD...CLINTON... ELK CITY...SAYRE...CORDELL...HOLLIS...MANGUM...HOBART...ALTUS 1224 AM CST SUN NOV 30 2008 ...WIND ADVISORY NOW IN EFFECT FROM 8 AM THIS MORNING TO 6 PM CST THIS AFTERNOON... SUSTAINED WIND SPEEDS 30 TO 35 MPH ARE EXPECTED. GUSTS WILL ROUTINELY EXCEED 40 MPH AND SOMETIMES SURPASS 50 MPH AT MIDDAY. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OVER 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
000 WWUS74 KOUN 301655 NPWOUN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORMAN OK 1055 AM CST SUN NOV 30 2008 ...STRONG WINDS EXPECTED IN OKLAHOMA AND NORTH TEXAS TODAY... .A STRONG PRESSURE GRADIENT BETWEEN HIGH PRESSURE OVER THE CENTRAL ROCKIES AND LOW PRESSURE OVER MISSOURI WILL RESULT IN STRONG NORTHWEST WINDS TODAY. OKZ032-042-043-047-048-051-052-TXZ087>089-010000- /O.EXA.KOUN.WI.Y.0041.000000T0000Z-081201T0000Z/ HUGHES-PONTOTOC-COAL-JOHNSTON-ATOKA-MARSHALL-BRYAN-KNOX-BAYLOR- ARCHER- INCLUDING THE CITIES OF...HOLDENVILLE...ADA...COALGATE... TISHOMINGO...ATOKA...MADILL...DURANT...MUNDAY...KNOX CITY... SEYMOUR...ARCHER CITY...HOLLIDAY...LAKESIDE CITY 1055 AM CST SUN NOV 30 2008 ...WIND ADVISORY IN EFFECT UNTIL 6 PM CST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OVER 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ OKZ004>031-033>041-044>046-050-TXZ083>086-090-010000- /O.CON.KOUN.WI.Y.0041.000000T0000Z-081201T0000Z/ HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD- NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE- BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN- CLEVELAND-POTTAWATOMIE-SEMINOLE-HARMON-GREER-KIOWA-JACKSON- TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-COTTON-JEFFERSON-CARTER- LOVE-HARDEMAN-FOARD-WILBARGER-WICHITA-CLAY- INCLUDING THE CITIES OF...BUFFALO...ALVA...CHEROKEE...MEDFORD... PONCA CITY...ARNETT...WOODWARD...FAIRVIEW...ENID...PERRY... CHEYENNE...TALOGA...WEATHERFORD...CLINTON...WATONGA... KINGFISHER...GUTHRIE...STILLWATER...ELK CITY...SAYRE...CORDELL... ANADARKO...YUKON...EL RENO...MUSTANG...OKLAHOMA CITY...CHANDLER... CHICKASHA...PURCELL...NORMAN...MOORE...SHAWNEE...SEMINOLE... HOLLIS...MANGUM...HOBART...ALTUS...FREDERICK...LAWTON...DUNCAN... PAULS VALLEY...SULPHUR...WALTERS...WAURIKA...ARDMORE...MARIETTA... QUANAH...CHILLICOTHE...CROWELL...VERNON...WICHITA FALLS... HENRIETTA 1055 AM CST SUN NOV 30 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OVER 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CMS
000 WWUS74 KOUN 302052 NPWOUN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORMAN OK 252 PM CST SUN NOV 30 2008 ...STRONG WINDS EXPECTED IN OKLAHOMA AND NORTH TEXAS THROUGH LATE AFTERNOON... .A STRONG PRESSURE GRADIENT BETWEEN HIGH PRESSURE OVER THE CENTRAL ROCKIES AND LOW PRESSURE OVER MISSOURI WILL RESULT IN STRONG NORTHWEST WINDS THROUGH LATE AFTERNOON. OKZ004>048-050>052-TXZ083>090-010000- /O.CON.KOUN.WI.Y.0041.000000T0000Z-081201T0000Z/ HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD- NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE- BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN- CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON- TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON- JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN- FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY- INCLUDING THE CITIES OF...BUFFALO...ALVA...CHEROKEE...MEDFORD... PONCA CITY...ARNETT...WOODWARD...FAIRVIEW...ENID...PERRY... CHEYENNE...TALOGA...WEATHERFORD...CLINTON...WATONGA... KINGFISHER...GUTHRIE...STILLWATER...ELK CITY...SAYRE...CORDELL... ANADARKO...YUKON...EL RENO...MUSTANG...OKLAHOMA CITY...CHANDLER... CHICKASHA...PURCELL...NORMAN...MOORE...SHAWNEE...SEMINOLE... HOLDENVILLE...HOLLIS...MANGUM...HOBART...ALTUS...FREDERICK... LAWTON...DUNCAN...PAULS VALLEY...SULPHUR...ADA...COALGATE... WALTERS...WAURIKA...ARDMORE...TISHOMINGO...ATOKA...MARIETTA... MADILL...DURANT...QUANAH...CHILLICOTHE...CROWELL...VERNON... WICHITA FALLS...MUNDAY...KNOX CITY...SEYMOUR...ARCHER CITY... HOLLIDAY...LAKESIDE CITY...HENRIETTA 252 PM CST SUN NOV 30 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OVER 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
000 WWUS74 KOUN 010007 NPWOUN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORMAN OK 607 PM CST SUN NOV 30 2008 ...BREEZY NORTH WINDS OVERNIGHT... .WINDS HAVE DECREASED BUT WILL REMAIN BRISK FROM THE NORTH DURING THE NIGHT AT 15 TO 25 MPH. THEREFORE THE WIND ADVISORY WILL BE ALLOWED TO EXPIRE. OKZ004>048-050>052-TXZ083>090-010115- /O.EXP.KOUN.WI.Y.0041.000000T0000Z-081201T0000Z/ HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD- NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE- BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN- CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON- TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON- JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN- FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY- INCLUDING THE CITIES OF...BUFFALO...ALVA...CHEROKEE...MEDFORD... PONCA CITY...ARNETT...WOODWARD...FAIRVIEW...ENID...PERRY... CHEYENNE...TALOGA...WEATHERFORD...CLINTON...WATONGA... KINGFISHER...GUTHRIE...STILLWATER...ELK CITY...SAYRE...CORDELL... ANADARKO...YUKON...EL RENO...MUSTANG...OKLAHOMA CITY...CHANDLER... CHICKASHA...PURCELL...NORMAN...MOORE...SHAWNEE...SEMINOLE... HOLDENVILLE...HOLLIS...MANGUM...HOBART...ALTUS...FREDERICK... LAWTON...DUNCAN...PAULS VALLEY...SULPHUR...ADA...COALGATE... WALTERS...WAURIKA...ARDMORE...TISHOMINGO...ATOKA...MARIETTA... MADILL...DURANT...QUANAH...CHILLICOTHE...CROWELL...VERNON... WICHITA FALLS...MUNDAY...KNOX CITY...SEYMOUR...ARCHER CITY... HOLLIDAY...LAKESIDE CITY...HENRIETTA 607 PM CST SUN NOV 30 2008 ...WIND ADVISORY HAS EXPIRED... BREEZY NORTH TO NORTHWEST WINDS WILL CONTINUE THIS AT 15 TO 25 MPH WITH A FEW HIGHER GUSTS TONIGHT. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this wind advisory went out at Nov 29, 2:48 PM CST, 4 minutes earlier.
Area forecast discussion, Nov 29, 2:48 PM CST, 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
248 PM CST SAT NOV 29 2008
.DISCUSSION...CLOUDS CLEARED OVER THE NW HALF OF THE FA DURING
THE DAY IN THE WAKE OF A S/W MOVING THROUGH OK. WILL HOLD ONTO
SOME LOW POPS FOR SE OK INTO EARLY EVENING UNTIL S/W MOVES BY.
UPPER LOW EXPECTED TO CLOSE OFF OVER SRN MO ON SUNDAY WITH SURFACE
LOW DEEPENING A BIT FURTHER EAST. WINDS ARE EXPECTED TO REACH ADVY
CRIT WITH WITH TIGHTENING GRADIENT AND MIXING INTO HIGHER SPEEDS
ALOFT. WILL HOLD ONTO SOME LOW POPS FOR MAINLY NERN PARTS OF THE
FA ON SUNDAY AS ANOTHER S/W ROTATES AROUND THE WEST SIDE OF THE MO
UPPER LOW. WINDS SHOULD BEGIN TO DROP SUNDAY NIGHT AS SURFACE AND
LOW LOW LIFT NEWD AND GRADIENT RELAXES. WARMING TREND EXPECTED TO
BEGIN MONDAY...ESP WEST AND THEN ALL AREAS TUESDAY WITH HIGHS IN
THE 60S AND 70S EXPECTED. BRISK S TO SW WINDS ARE ALSO EXPECTED ON
TUESDAY AND COMBINED WITH THE WARM TEMPS AND LOW RH COULD PRESENT
SOME FIRE WX ISSUES. WARM UP WILL BE SHORT LIVED AS ANOTHER COLD
FRONT IS EXPECTED TO SURGE INTO THE AREA TUESDAY NIGHT AND
WEDNESDAY. COLDER TEMPS EXPECTED ON WEDNESDAY WITH BRISK NORTHERLY
WINDS AS CANADIAN ORIGIN AIRMASS SURGES IN BEHIND THIS FRONT.
ALTHOUGH MOISTURE WILL REMAIN LIMITED WILL CONTINUE WITH LOW POPS
FOR PARTS OF THE AREA WEDNESDAY AS S/W MOVES FROM THE CENTRAL
ROCKIES INTO THE CENTRAL/SRN PLAINS. DRY WX EXPECTED THE REMAINDER
OF THE PD WITH MODERATING TEMPS.
&&
.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK 35 48 30 53 / 10 20 10 0
HOBART OK 34 53 28 60 / 10 0 0 0
WICHITA FALLS TX 37 57 30 61 / 10 0 0 0
GAGE OK 31 50 24 60 / 10 0 0 0
PONCA CITY OK 32 44 26 49 / 10 20 10 0
DURANT OK 37 52 34 53 / 20 20 10 0
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...WIND ADVISORY FROM 10 AM TO 5 PM CST SUNDAY FOR OKZ004>006-
009>011-014>016-021-022-033>036.
TX...NONE.
&&
23/02Hazardous weather outlook, Nov 29, 11:45 AM CST, 3 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1145 AM CST SAT NOV 29 2008
OKZ004>048-050>052-TXZ083>090-301300-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1145 AM CST SAT NOV 29 2008
THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.
.DAY ONE...TODAY AND TONIGHT...
THUNDERSTORM OUTLOOK...
SEVERE THUNDERSTORMS ARE NOT EXPECTED THROUGH TONIGHT.
DISCUSSION...
A LACK OF INSTABILITY WILL PRECLUDE THUNDERSTORM DEVELOPMENT TODAY
AND TONIGHT.
PROBABILITY TABLE...
VALID THROUGH 700 AM CST SUNDAY NOV 30.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
NWS NORMAN COUNTY WARNING AREA...LESS THAN 5 PERCENT.
OTHER HAZARDOUS WEATHER...
NONE.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...
THUNDERSTORM OUTLOOK...
THUNDERSTORMS ARE NOT EXPECTED.
OTHER HAZARDOUS WEATHER...
STRONG WINDS ALONG THE BACK SIDE OF A DEEPENING TROUGH TO THE
NORTHEAST OF OKLAHOMA AND NORTH TEXAS WILL LIKELY MIX DOWN TO THE
SURFACE ON SUNDAY...WITH NORTH WINDS OF BETWEEN 25 AND 30 MPH
POSSIBLE ON SUNDAY AFTERNOON. UNSEASONABLY WARM TEMPERATURES AND DRY
AIR MAY CREATE A FIRE WEATHER CONCERN ON TUESDAY.
THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT 7 AM
SUNDAY.
CMSNearby
Wind Advisories in Oklahoma, 2008Wind Advisories in Texas, 2008Every wind advisory in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.